# SDR NACA20040052

- Difficulty date: October 29, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 30,637 hours
- Engine: Pwa R2800CB3
- Engine time: 518 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 31354
- Part serial: 624258
- Condition: Inoperative
- Location: Oilcooler Door
- Part time: 98 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUT DOWN DUE TO HIGH AND UNCONTROLABLE OIL TEMPERATURE.  REPLACED NR 1 ENGINE OIL COOLER DOOR ACTUATOR.  OP CHECKED GOOD.
